MAUDE Adverse Event Report: COOK UROLOGICAL INC C-FLEX DOUBLE PIGTAIL URETERAL STENT SET; FAD STENT, URETERAL

COOK UROLOGICAL INC C-FLEX DOUBLE PIGTAIL URETERAL STENT SET; FAD STENT, URETERAL
Model Number G14834
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form that have not been previously submitted indicate the information is unknown or unavailable.
 
Event or Problem Description
The complainant reported that the c-flex double pigtail ureteral stent "bound up" on the wire during a case.It was further noted that the coils on the wire were slightly stretched and the inner wire separated from the welded ball.There were no reported serious injuries to the patient as a result of the reported product problem.

Brand Name
C-FLEX DOUBLE PIGTAIL URETERAL STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK UROLOGICAL INC
1100 west morgan st
spencer IN 47460
MDR Report Key7419066
Report Number1820334-2018-01085
Device Sequence Number10901317
Product Code FAD
UDI-Device Identifier00827002148345
UDI-Public(01)00827002148345(17)161201(10)U2439292
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG14834
Device Catalogue Number036312
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date04/10/2018
Patient Sequence Number1